- -

The Cesàro operator on duals of power series spaces of infinite type

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The Cesàro operator on duals of power series spaces of infinite type

Show full item record

Albanese, A.; Bonet Solves, JA.; Ricker, W. (2018). The Cesàro operator on duals of power series spaces of infinite type. Journal of Operator Theory. 79(2):373-402. https://doi.org/10.7900/jot.2017apr20.2173

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/124602

Files in this item

Item Metadata

Title: The Cesàro operator on duals of power series spaces of infinite type
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A detailed investigation is made of the continuity, spectrum and mean ergodic properties of the Cesaro operator C when acting on the strong duals of power series spaces of infinite type. There is a dramatic difference ...[+]
Subjects: Cesaro operator , Duals of power series spaces , Spectrum , (LB)-space , Mean ergodic operator , Nuclear space
Copyrigths: Cerrado
Source:
Journal of Operator Theory. (issn: 0379-4024 )
DOI: 10.7900/jot.2017apr20.2173
Publisher:
Theta Foundation
Publisher version: http://doi.org/10.7900/jot.2017apr20.2173
Thanks:
The research of the first two authors was partially supported by the projects MTM2016-76647-P (Spain). The second author gratefully acknowledges the support of the Alexander von Humboldt Foundation.
Type: Artículo

This item appears in the following Collection(s)

Show full item record